# SDR DALA2024092609433

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 57,787 hours, 42,383 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY CEILING LIGHT REMAINED ON IN THE ARM POSITION. MAINTENANCE RESEATED THE CANNON PLUG ON THE AFT CABIN EMERGENCY LIGHT BATTERY IAW B717 AMM 33-51. PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM. ALL LIGHTS OPERATE NORMALLY. OK FOR SERVICE. (LP #4065840)
